advertisement
Question
Posted by: anonymous | 2007/06/08

RITALIN LA 20MG CAP

My son has been on the ritalin for a year and I have just taken him off, I have notice that he has been having attitude problems,concentation issues at school, etc. He has not preformed in his late exams.
He is 15 yrs, I have taken him to numerous docs and assesement centres. They have all recommended that he goes no Ritalin. My medical aid has been used up and it has become very costly. Is there anything else that I can put him on to help him have a better live.

Your help and advise is much appreciated.

Thanks anonymous

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sadly, nothing is cheap these days, and even vitamins ( and I know no good evidence that they help in ADHD ) are absurdly expensive. The only non-presciption product for which I have seen SOME evidence of effectiveness is Eye-Q with its omegas.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: PHil | 2007/06/08

I put my son on a natural formula. Biostrath and IQ (Omega 3 & 6) It takes a few weeks to get into their systems, but is the best natural option. Cost of about R300 per mnth.

Reply to PHil

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement